now getting bad side affects
The doc should have started you on the zoloft while decreasing the dose of the citalopram. You would start increasing the zoloft. Its ridicules that you have to suffer because he didn't do it right. I would start the zoloft now. But that's me, call your doc and ask if its ok to do so.
Hello simjim. Its not at all uncommon to experience withdrawls.(Citalopram) My point of view is that your taper was too quick. Having said this, you have a choice, to either continue your taper, or let your doctor know as to how you are feeling/doing.(possibly go back on a stronger dose) Regards pledge
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2012 • 1 answer
Posted 26 Jan 2013 • 2 answers
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers
Sertraline - Hello guys I been using steraline for almost 5 weeks after the 4th week I felt like....
Posted 14 May 2017 • 1 answer
How long before sertraline starts to work I have been on them for 3 weeks and have good and bad day?
Posted 13 days ago • 3 answers